Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of B. Rider    :chronological  by type  bibtex listing:

  1. B. Rider, A Limit Theorem at the edge of a non-Hermitian Random Matrix Ensemble, Journal of Physics A: Mathematical and General (36) 3401-3409 (2003). [ps]
  2. B. Rider, Brownian Motion with Restoring Drift: Micro-canonical Ensemble and Thermodynamic Limit, Communications in Math Physics, (231) 463-480, (2002). [ps]
  3. with Shmuel Friedland and Ofer Zeitouni, Concentration of Permanent Estimators for Certain Large Matrices, Annals of Applied Probability , accepted 2003 [ps]
  4. B. Rider, Deviations from the Circular Law, Probability Theory and Related Fields , accepted 2004 [ps]
  5. B. Rider, Fluctuations in the Thermodynamic Limit of Focussing Cubic Schr{\"o}dinger, Journal of Statistical Physics, vol. 113 no. 3/4 (2003), pp. 575-594 [ps]
  6. B. Rider, On the $\infty$-Volume Limit of Focussing Cubic Schr{\"o}dinger, Communications on Pure and Applied Mathematics, (55) 1231-1248 (2002). [ps]
  7. with S. Cambronero, J. Ram{\'\i}rez, On the ground state eigenvalue of a random Hill's equation (2003)
  8. B. Rider, Order Statistics and Ginibre's Ensembles, Journal of Statistical Physics, vol. 114 no. 3/4 (2004), pp. 1139-1149 [ps]
  9. with Jos{\'e} Ram{\'\i}rez, Stochastic models for chemical-mechanical polishing , submitted 2003 [ps]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320